# SDR UALA2011042902101

- Difficulty date: April 28, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N578UA
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 60,838 hours, 21,390 cycles
- Engine: Pwa PW2037
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Condition: Damaged
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR OTBD HINGE FITTING HAS EVIDENCE OF LIGHTNING STRIKE DAMAGE.  REMOVED RT OTBD HINGE FITTING.  NEW HINGE ON AOG M1904.  REPLACED RT OTBD HINGE FITTING.
